Application of Jacobi Polynomial and Multivariable Aleph- Function in Heat Conduction in Non-Homogeneous Moving Rectangular Parallelepiped

Download PDF


DOI: 10.46793/KgJMat2103.439K


The present paper deals with an application of Jacobi polynomial and multivariable Aleph-function to solve the differential equation of heat conduction in non-homogeneous moving rectangular parallelepiped. The temperature distribution in the parallelepiped, moving in a direction of the length (x-axis) between the limits x = 1 and x = 1 has been considered. The conductivity and the velocity have been assumed to be variables. We shall see two particular cases and the cases concerning Aleph-function of two variables and the I-function of two variables.


Jacobi polynomial, heat conduction, Aleph-function of several variables, aleph-function of two variables, I-function of two variables.


[1]   F. Ayant, An integral associated with the Aleph-functions of several variables, International Journal of Mathematics Trends and Technology 31 (2016), 142–154.

[2]   F. Ayant and D. Kumar, A unified study of fourier series involving the Aleph-function and the Kampé de Fériet’s function, International Journal of Mathematics Trends and Technology 35 (2016), 40–48.

[3]   F. Ayant and D. Kumar, Generating relations and multivariable Aleph-function, Analysis 38 (2018), 137–143.

[4]   H. Carslaw and J. Jaeger, Conduction of Heat Solids, Clarendon Press Oxford, Oxford, 1974.

[5]    A. Erdélyi, Tables of Integrals Transforms, Vol. II, McGraw-Hill, New York, 1954.

[6]   D. Kumar, Generalized fractional differintegral operators of the Aleph-function of two variables, Journal of Chemical, Biological and Physical Sciences, Section C 6 (2016), 1116–1131.

[7]   D. Kumar, F. Ayant and D. Kumar, A new class of integrals involving generalized hypergeometric function and multivariable Aleph-function, Kragujevac J. Math. 44 (2020), 539–550.

[8]   D. Kumar, J. Ram and J. Choi, Certain generalized integral formulas involving Chebyshev Hermite polynomials, generalized M-series and Aleph-function, and their application in heat conduction, Int. J. Math. Anal. 9 (2015), 1795–1803.

[9]   I. Simões, A. Tadeu and N. Simões, Green’s functions for heat conduction for unbounded and bounded rectangular spaces: time and frequency domain solutions, J. Appl. Math. 2016 (2016), 1–22.

[10]   Y. Prasad and R. Maurya, Application of Jacobi polynomial and multivariable H-function in heat conduction in non-homogeneous moving rectangular parallelepiped, Bulletin Mathematiques de la Societé des Sciences 24 (1980), 393–400.

[11]   C. Sharma and S. Ahmad, On the multivariable I-function, Acta Ciencia Indica: Mathematics 20 (1994), 113–116.

[12]   C. Sharma and P. Mishra, On the I-function of two variables and its properties, Acta Ciencia Indica: Mathematics 17 (1991), 667–672.

[13]   K. Sharma, On the integral representation and applications of the generalized function of two variables, International Journal of Mathematical Engineering and Science 3 (2014), 1–13.

[14]   H. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables, Comment. Math. Univ. St. Pauli 24 (1975), 119–137.

[15]   H. Srivastava and R. Panda, Some bilateral generating function for a class of generalized hypergeometric polynomials, J. Reine Angew. Math. 283/284 (1976), 265–274.

[16]   N. Südland, J. Volkmann and D. Kumar, Applications to give an analytical solution to the Black Scholes equation, Integral Transforms Spec. Funct. 30 (2019), 205–230.